# SDR CALA2014111901454

- Difficulty date: November 15, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 61,023 hours, 8,572 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Multiple Fail
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

OVERWEIGHT LANDING PERFORMED 366.6 RNWY 04R DUE TO DIVERSION WITH NO CAPTAIN FD FMA SPEED TAPE & ALTITUDE TAPE, NO AUTO THROTTLES & ONE WORKING AUTO PILOT, FIRST OFFICER`S RT.  PERFORMED OVER WEIGHT LANDING PHASE 1 OPTION A.  ACFT OK TO CONTINUE AMM 25-51-35.  RESET LT BUS TIE INDICATION CORRECT PERFORMED TEST 30 AMM 22-00-02 ACFT REMAINS FULL CAPABLE.
